Model Order Reduction of Discrete-Time Interval Systems by Differentiation Calculus
- Authors: Amit Kumar Choudhary 1,2, Shyam Krishna Nagar 1
-
Affiliations:
- Indian Institute of Technology (Banaras Hindu University) Varanasi
- Presently working at BIT Sindri
- Issue: Vol 52, No 5 (2018)
- Pages: 402-411
- Section: Article
- URL: https://journal-vniispk.ru/0146-4116/article/view/175548
- DOI: https://doi.org/10.3103/S0146411618050073
- ID: 175548
Cite item
Abstract
The paper presents an algorithm for order reduction of a discrete-time interval system based on the conventional differential calculus approach. The procedure initiated for the continuous-time non-interval system advances to the discrete-time interval system in a novel manner in this paper. The proposed algorithm is computationally straightforward, simple and leads to an acceptable results as compared to the existing techniques. The examples play a significant role in establishment of the algorithm. Additionally, the limitation derived during the discourse of methodology is also accounted along with a possible future scope.
About the authors
Amit Kumar Choudhary
Indian Institute of Technology (Banaras Hindu University) Varanasi; Presently working at BIT Sindri
Author for correspondence.
Email: amit.rs.eee@iitbhu.ac.in
India, Varanasi, U.P., 221005; Dhanbad, Jharkhand, 828123
Shyam Krishna Nagar
Indian Institute of Technology (Banaras Hindu University) Varanasi
Email: amit.rs.eee@iitbhu.ac.in
India, Varanasi, U.P., 221005
Supplementary files
